학술논문

발행년
-
(예 : 2010-2015)
'학술논문' 에서 검색결과 40건 | 목록 1~10
Academic Journal
In: Acta Mathematica Hungarica. (Acta Mathematica Hungarica, February 2024, 172(1):170-186)
Academic Journal
In: Transactions of the American Mathematical Society. (Transactions of the American Mathematical Society, 1 April 2023, 376(4):2963-3004)
Academic Journal
In: Journal of Dynamics and Differential Equations. (Journal of Dynamics and Differential Equations, 2023)
Academic Journal
In: Bulletin of the Brazilian Mathematical Society. (Bulletin of the Brazilian Mathematical Society, December 2022, 53(4):1277-1289)
Academic Journal
In: Linear Algebra and Its Applications. (Linear Algebra and Its Applications, 15 November 2022, 653:430-500)
검색 결과 제한하기
제한된 항목
[AR] Navarrete, J.P.
발행연도 제한
-
학술DB(Database Provider)
저널명(출판물, Title)
출판사(Publisher)
자료유형(Source Type)
주제어
언어